research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Analytical Solution of Tapered Bimodular Beams
حل تحليلي للعتبات المستدقة مزدوجة معامل المرونة

Author: Dhafer Kh. Jadan ظافر خليفة جدعان
Journal: Anbar Journal of Engineering Sciences مجلة الأنبار للعلوم الهندسية ISSN: 19979428 Year: 2012 Volume: المؤتمر الهندسي الأول لكلية الهندسة Issue: العدد الخاص - الجزء الأول Pages: 79-101
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

In this paper, an analytical solution of a tapered bimodular beam has been developed. An Euler-Bernoulli beam theory with shear deformations has been utilized to obtain the solution. The bimodular beams are different from those unimodular beams in having two different moduli of elasticity one in compression and another in tension. A verification for the solution has been performed using FEM analysis with ANSYS. The results of the program were very close the results of the analytical solution presented in this paper.

في هذا البحث طور حل للعتبات غير الموشورية المزدوجة معامل المرونة.استخدمت نظرية اويلر- برنولي مع تشوهات القص في إيجاد الحل. العتبات مزدوجة المعامل تختلف عن العتبات أحادية المعامل بكونها تمتلك معاملي مرونة احدهما للانضغاط وآخر مختلف للشد. تم تدقيق الحل بالمقارنة مع تحليل العناصر المحددة باستخدام برنامج Ansys حيث أعطى البرنامج نتائج قريبه جدا من النتائج المستحصلة من الحل المطروح في هذا البحث.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

Arabic and English (1)


Year
From To Submit

2012 (1)